# SDR UALA2011012000343

- Difficulty date: January 20, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 72,553 hours, 20,894 cycles
- Engine: Pwa PW2040
- System (JASC): 2761 · Drag Control Actuator
- Part: O-Ring
- Condition: Leaking
- Location: Spoiler Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

L/E SLATS WILL NOT REACTIVATE.  FOUND NR1 SPOILER POWER CONTROL ACTUATOR LEAKING HYD FLUIDS.  REPLACED LEAKING O-RING ON ACTUATOR PLUG-BLEEDER.  L/E SLAT BYPASS VALVE RED LEVER WHEN MOVED OUT OF POSITION (2) DOES NOT RETURN ELECTRICALLY TO ORIGINAL POSITION. REPLACED VALVE ASSY IAW MM, CHECKS GOOD.
